Back
 JAMP  Vol.6 No.1 , January 2018
Travelling Wave Solutions for Three Dimensional Incompressible MHD Equations
Abstract: In this paper, the solutions of three dimensional incompressible magnetohydrodynamics (MHD) equations are obtained by using sin method and Riccati auxiliary equation. This paper obtains the soliton solutions by the aid of software Mathematica.
Cite this paper: Aldhabani, M. , Sayed, S. (2018) Travelling Wave Solutions for Three Dimensional Incompressible MHD Equations. Journal of Applied Mathematics and Physics, 6, 114-121. doi: 10.4236/jamp.2018.61011.
References

[1]   Fan, J.H. and Ozawa, T. (2014) Regularity Criteria for the 2D MHD System with Horizontal Dissipation and Horizontal Magnetic Diffusion. Kinetic and Related Models, 7, 45-56.
https://doi.org/10.3934/krm.2014.7.45

[2]   Ye, Z. (2014) Two Regularity Criteria to the 2D Generalized MHD Equations with Zero Magnetic Diffusivity. Journal of Mathematical Analysis and Applications, 420, 954-971.
http://www.ingentaconnect.com/content/el/0022247x/2014/00000420/00000002
https://doi.org/10.1016/j.jmaa.2014.06.041


[3]   Li, Y. (2001) Lax Pair for the 2D Euler Equation. Journal of Applied Mathematics, 42, 3552-3564.
https://faculty.missouri.edu/liyan/Lax.pdf
https://doi.org/10.1063/1.1378305

[4]   Li, Y. and Yurov, A.V. (2003) Lax Pairs and Darboux Transformations for Euler Equations. Studies in Applied Mathematics, 111, 101-113.
http://onlinelibrary.wiley.com/doi/10.1111/1467-9590.t01-1-00229/epdf

[5]   Zelik, S. (2007) Spatially Nondecaying Solutions of 2D Navier-Stokes Equations in a Strip. Glasgow Mathematical Journal, 49, 525-588.
https://www.researchgate.net/publication/231955261
https://doi.org/10.1017/S0017089507003849


[6]   Tran, C.V., Yu, X. and Zhai, Z. (2013) On Global Regularity of 2D Generalized Magnetohydrodynamics Equations. Journal of Differential Equations, 254, 4194-4216.
http://www.sciencedirect.com/science/article/pii/S0022039613000922

[7]   Klingenberg, W. (1982) Riemannian Geometry. Walter de Gruyter, Berlin, New York.
https://www.amazon.com/Riemannian-Geometry-Degruyter-Studies-Math-ematics/dp/3110145936
https://doi.org/10.1016/j.jde.2013.02.016


[8]   Chuu-Lian, T. and Uhlenbeck, K. (1999) Introduction to Surveys in Differential Geometry: Integrable Systems. Journal of Differential Geometry, 4, 5-21.
http://intlpress.com/site/pub/pages/books/items/00000109/index.html

[9]   Luen Cheung, K. (2014) Exact Solutions for the Two-Dimensional Incompressible Magnetohydrodynamics Equations. Applied Mathematical Sciences, 8, 5915-5922.
http://www.m-hikari.com/ams/ams-2014/ams-117-120-2014/cheungAMS117-120-2014.pdf

[10]   Sayed, S.M. (2013) The Backlund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which Describe Pseudospherical Surfaces. Journal of Applied Mathematics, 2013, 1-10.
https://doi.org/10.1155/2013/613065

[11]   Sayed, S.M., Elkholy, A.M. and Gharib, G.M. (2008) Exact Solutions and Conservation Laws for Ibragimov-Shabat Equation Which Describe Pseudo-Spherical Surface. Computational & Applied Mathematics, 27, 305-318.
http://www.scielo.br/pdf/cam/v27n3/a05v27n3.pdf
https://doi.org/10.1590/S0101-82052008000300005


[12]   Sayed, S.M., Elhamahmy, O.O. and Gharib, G.M. (2008) Travelling Wave Solutions for the KdV-Burgers-Kuramoto and Nonlinear Schrodinger Equations Which Describe Pseudospherical Surfaces. Journal of Applied Mathematics, 2008, 576-583.
https://projecteuclid.org/euclid.jam/1234298349
https://doi.org/10.1155/2008/576783

[13]   Khater, A.H., Callebaut, D.K. and Sayed, S.M. (2006) Exact Solutions for Some Nonlinear Evolution Equations Which Describe Pseudo-Spherical Surfaces. Journal of Computational and Applied Mathematics, 189, 387-411.
https://doi.org/10.1016/j.cam.2005.10.007

[14]   Sayed, S.M. and Al-Atawi, N.O. (2017) Hamiltonian Structure, Soliton Solution and Conservation Laws for a New Fifth-Order Nonlinear Evolution Equation Which Describes Pseudo-Spherical Surfaces. American Journal of Computational Mathematics, 7, 166-174.
http://www.scirp.org/journal/ajcm
https://doi.org/10.4236/ajcm.2017.72015


[15]   Stasiewicz, K. and Ekeberg, J. (2008) Dispersive MHD Waves and Alfvenons in Charge Non-Neutral Plasmas. Nonlinear Processes in Geophysics, 15, 681-693.
https://www.nonlin-processes-geophys.net/15/681/2008/npg-15-681-2008.html

[16]   Raiter, P.D. and Saraykar, R.V. (2013) A Stability Theorem for Large Solutions of Three Dimensional Incompressible Magnetohydrodynamic Equations. IOSR Journal of Mathematics, 7, 62-74.
http://www.iosrjournals.org/iosr-jm/papers/Vol7-issue4/M0746274.pdf?id=6444

[17]   Ruderman, M.S. (2002) DNLS Equation for Large-Amplitude Solitons Propagating in an Arbitrary Direction in a High ß Hall Plasma. Journal of Plasma Physics, 67, 271-276.
http://eprints.whiterose.ac.uk/1576/1/rudermanms2.pdf
https://doi.org/10.1017/S002237780200168X


[18]   Neukirch, T. (1997) Nonlinear Self-Consistent Three-Dimensional Arcade-Like Solutions of the Magnetohydrostatic Equations. Astronomy & Astrophysics, 325, 847-856.
http://citeseerx.ist.psu.edu/messages/downloadsexceeded.html

[19]   Petrie, G.J. and Neukirch, T. (1999) Self-Consistent Three-Dimensional Steady State Solutions of the MHD Equations with Field-Aligned Incompressible Flow. Geophysical and Astrophysical Fluid Dynamics, 91, 865-870.
https://doi.org/10.1080/03091929908203707

[20]   Petrie, G.J., Tsinganos, K. and Neukirch, T. (2005) Steady 2D Prominence-Like Solutions of the MHD Equations with Field-Aligned Compressible Flow. Astronomy & Astrophysics, 429, 1081-1092.
https://doi.org/10.1051/0004-6361:20041706

 
 
Top